MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.5HLX ADV BR ANC-DYNA STR/BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL 4.5HLX ADV BR ANC-DYNA STR/BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair procedure that the 4.5hlx adv br anc-dyna str/bl anchor device when tightened the suture, the suture broke off.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.According to the information received, it was reported that during the surgery, when tightened the suture, the suture was broken off (as the attached photo shows).No additional information could be provided.The product has not returned to depuy synthes, however a photo was provided for review.Visual inspection of the returned photo found that the implant was detached from the suture.The suture was broken and frayed at the proximal end.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the 4.5hlx adv br anc-dyna str/bl would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause could be traced to excessive tension applied to the suture during implant.As per ifu- 116034, apply tension (normal force) on suture lengths.Excessive force may overload the anchor or suture.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Document specification review: ifu-116034 device history lot: pn: 222001 lot number: 240l540 there was a non conformance (nr-0215765) not related.Manufacturing date: 18/oct/2023 expiry date: 30/sep/2026 device history batch: null device history review: pn: 222001 lot number: 240l540 there was a non conformance (nr-0215765) not related.Manufacturing date: 18/oct/2023 expiry date: 30/sep/2026 e1: the reporter¿s complete facility address was not provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: added: d4 expiration date, h4.Correction: d4 primary udi number.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
4.5HLX ADV BR ANC-DYNA STR/BL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24583073
Report Number1221934-2026-01058
Device Sequence Number21421345
Product Code MAI
UDI-Device Identifier10886705029402
UDI-Public(01)10886705029402(10)240L540(17)260930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number222001
Device Lot Number240L540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown